Publication
Title
Weight modules and their extensions over a class of algebras similar to the enveloping algebra of )
Author
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 1995
ISSN
0021-8693
Volume/pages
175:3(1995), p. 844-864
ISI
A1995RM48600006
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 23.06.2017
To cite this reference